International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 729-736
Distributional and entire solutions of linear functional differential equations
Department of Mathematics, Pan American University, Edinburg 78539, Texas, USA
Received 26 February 1982
Copyright © 1982 Joseph Wiener. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A unified approach to the study of generalized-function and entire solutions to linear functional differential equations with polynomial coefficients is suggested.